# SDR 3LYA090527

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4178
- Aircraft time: 3,662 hours, 3,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 383
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR OPENED ON APPROACH.  MX RIGGED RT GEAR DOOR PROX SENSOR IAW AMM 32-61-06-830-801.  OPS CHECK GOOD.  REMOVED AND REPLACED LANDING GEAR CONTROL PNL REF 32-31-01-000-801/400 AND 801 AND PERFORMED FUNCTIONAL CHECK IN REF TO AMM 32-31-01-720-801, CHECKED GOOD.
